# SDR SWAA2020030442085

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 30,923 hours, 18,773 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7530 · Compressor Bleed Control
- Part: Check Valve
- Part number: 32022221
- Part serial: 6447
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LEVEL OFF AT FL350, COST INDEX 5, AS AUTO THROTTLES PULLED BACK TO CRUSE MACH WE FELT TWO QUICK THUDS IN SUCCESSION. F/A'S CALLED TO REPORT THE SAME NO UNUSUAL ENGINES INDICATIONS NOTED.  JUMPSEATING PILOT THINKS ISSUE CAME FROM #1 SIDE.  SUSPECTED POSSIBLE COMPRESSOR STALL. / R&R #1 ENGINE BLEED AIR CHECK VALVE PER AMM.
